# SDR ASAA2017101022178

- Difficulty date: October 10, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 38,100 hours, 11,605 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 3404003030
- Part serial: YT023040Y
- Condition: Damaged
- Location: Nr 2 Oil Scav
- Part time: 48,350 hours, 19,796 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE SCAVENGE FILTER ASSEMBLY BOWL HAS DAMAGED THREADS.  ACFT GROUNDED.  REMOVED AND INSTALLED A NEW SCAVENGE OIL FILTER ASSEMBLY IAW AMM 79-21-04--000-801-F00, AND 79-21-04-400-801-F00. LEAK CHECKED GOOD.
